Stability versus speed in a computable algebraic model

M. Ziegler, Theoretical Computer Science (2005) 14–26.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
Publishing Year
Journal Title
Theoretical Computer Science
Page
14-26
ISSN
LibreCat-ID

Cite this

Ziegler M. Stability versus speed in a computable algebraic model. Theoretical Computer Science. 2005:14-26. doi:10.1016/j.tcs.2005.09.053
Ziegler, M. (2005). Stability versus speed in a computable algebraic model. Theoretical Computer Science, 14–26. https://doi.org/10.1016/j.tcs.2005.09.053
@article{Ziegler_2005, title={Stability versus speed in a computable algebraic model}, DOI={10.1016/j.tcs.2005.09.053}, journal={Theoretical Computer Science}, author={Ziegler, Martin}, year={2005}, pages={14–26} }
Ziegler, Martin. “Stability versus Speed in a Computable Algebraic Model.” Theoretical Computer Science, 2005, 14–26. https://doi.org/10.1016/j.tcs.2005.09.053.
M. Ziegler, “Stability versus speed in a computable algebraic model,” Theoretical Computer Science, pp. 14–26, 2005.
Ziegler, Martin. “Stability versus Speed in a Computable Algebraic Model.” Theoretical Computer Science, 2005, pp. 14–26, doi:10.1016/j.tcs.2005.09.053.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar